# SDR 2004FA0000212

- Difficulty date: February 2, 2004
- Submitted: February 21, 2004
- Operation: General aviation
- Make and model: Cessna T210N
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397SN712
- Part serial: 1220122
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED NEW CYLINDER ASSY. AS RECEIVED.  FOUND INSIDE DIAMETER OF EXHAUST VALVE GUIDE TO BE BELOW MINIMUM MFG. SPECS.  AND VALVE SEAT MACHINING NOT CONCENTRIC.  PRE-SIZED GUIDES ARE USED ON THIS UNIT AND 5 OTHERS IN THIS BATCH INSPECTED. ALL UNAIRWORTHY. ALL BALL SIZED.  ALL BELL MOUTHED.
